Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Having a horrible sinus infection. Accidentally took 2 875 augmentin tablets. What are the risks?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1332 Questions
35 year old female- accidentally took 2 875 Augmentin tablets tonight. I am supposed to take 2 total a day and now I have taken 3. I'm 5'2 and 105 pounds and have a horrible sinus infection.
Posted Thu, 18 Oct 2012 in Medicines and Side Effects
Answered by Dr. Ratnakar Kini 15 minutes later
I am Dr.Ratnakar Kini and I am pleased to answer your question.

Taking 2 875 Augmention instead of the prescribed dose may not cause serious effects.

So there is no need to panic.

Get medical attention if you develop symptoms like abdominal pain, nausea and diarrhea. If you do not have any of these symptoms, you need not worry.

Just one tablet of Augmentin above the prescribed dose may not be considered as real toxic "overdose".

I hope that answers your question.

If you have no more questions, kindly accept this answer and rate this service.

Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor